MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.62 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 4 CLA; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.62 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 4 CLA; STOPCOCK, I.V. SET
Catalog Number MC330479
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.Initial reporter full phone # + (b)(6).Additional contact: (b)(6).The stevens company limited.E3 - corrective actions taken none at this time.E2 - root cause of problem.
 
Event or Problem Description
The complaint/event involved a 7" (18 cm) appx 0.62 ml, smallbore quadfuse ext set w/4 microclave® clear, 4 clamps, luer lock that was reported to be broken at the quad site.At the time there was only normal saline in the line.It was unknown if there was a patient involved in the event, however there was no report of human harm.
 
Additional Manufacturer Narrative
The complaint of broken item mc330479 cannot be confirmed by investigation.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a probable cause cannot be determined.The device history record was reviewed and no non-conformities were found that would have led the reported condition on the complaint.

Brand Name
7" (18 CM) APPX 0.62 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 4 CLA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18385406
Report Number9617594-2023-01191
Device Sequence Number19825457
Product Code FMG
UDI-Device Identifier00887709090200
UDI-Public(01)00887709090200(17)280201(10)13551242
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330479
Device Lot Number13551242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORMAL SALINE, MFR UNK
Patient SexUnknown